# SDR DALA2014081504544

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 36,458 hours, 31,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE VENTRAL STAIR AREA.  REPAIRED IAW SWPM.  OPS CHECKED GOOD.
